# SDR CALA2018062101488

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,365 hours, 20,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR GIRT BAR FAILED AN ENGAGEMENT DIMENSION CHECK.   REMOVED AND REPLACED THE GIRT BAR IAW AMM 25-66-10-40 2-022,  ADJUSTMENT AND OPS CHECKS PERFORMED ON EA 5210-01364, REV F.
